# SDR DALA2024090308679

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 93,684 hours, 37,989 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018074
- Part serial: 20370654
- Condition: Faulty
- Location: Rt Engine
- Part time: 68,892 hours, 28,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 685 TAILPIPE FIRE RIGHT ENGINE. CORRECTIVE ACTION: T/S REPLACED RT ENG EEC REF B757 AMM 73-21, PERFORMED FULL GAS PATH BSI, NO RESTRICTIVE DAMAGE. RAN ENG, RUNS NML.
